# SDR HEEA0015026

- Difficulty date: June 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N427PH
- Make and model: Bell 407
- Aircraft serial: 53059
- System (JASC): 6420 · Tail Rotor Head
- Part: Retainer
- Part number: NAS5784B
- Condition: Mismanufactured
- Location: T/Rotor
- Component: 407012101105
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR RETAINER WOULD NOT FIT ON NUT P/N NAS577B4A.
